# SDR SWIA201439227

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,939 hours, 23,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE CABLE GOES THROUGH.   REPAIRED FWD PRESSURE BULKHEAD AT BS 202.75 BL 23.71 WITH REINFORCEMENT DOUBLERS IAW REO.
